# SDR A6WA200100029

- Difficulty date: April 22, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- Aircraft time: 25,130 hours, 33,643 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Contaminated
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PITCH OSCILLATION OCCURRED ON CLIMBOUT.  MAINTENANCE DRAINTED WATER FROM ELEVATORS.
